# SDR R61A20090041A

- Difficulty date: August 27, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N105HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000163
- Aircraft time: 6,535 hours, 5,102 cycles
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 70265421901
- Part serial: 05053830
- Condition: Faulted
- Location: Avionics Bay
- Part time: 570 hours, 458 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A STEER FAIL MSG ON EICAS WHEN LOWERING GEAR WHILE ON APPROACH.  CREW DECLARED EMERGENCY AND LANDED AT CLE WITHOUT INCIDENT.  MTX WAS DISPATCHED TO THE A/C TO TROUBLESHOOT.  MTX RESET THE STEERING C/B AND PERFORMED OPS CHECKS PER EMB AMM, NOFAULTS WERE FOUND.  A/C WAS RELEASED BACK INTO SERVICE.  AFTER ENGINEERING REVIEWED THE FHDB DOWNLOAD, NOTICED THE NIC/PROC 3 WAS AT FAULT.  MTX REMOVED AND REPLACED NIC/PROC 3 PER EMB AMM.  A/C WAS THEN RELEASED BACK INTO SERVICE.
